# SDR AT9900054

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99582339
- Condition: Corroded
- Location: Bs 976-996 & 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND INTERCOSTALS TO BE CORRODED AND OUT OF LIMITS AT STA 945 L-29R AND STA 976 TO 996 L-27L.  REMOVED AND REPLACED, FABRICATED, INSTALLED, AND PRIMED NEW INTERCOSTALS IAW DC9 SRM 51-10-4, 51-30-2, 51-10-3, 51-30-5, AND 51-10-2.
